# SDR UALA2009111603564

- Difficulty date: November 14, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 42,649 hours, 16,272 cycles
- Engine: Iae V2527A5
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP CREW REPORTS FINDING DAMAGE TO THE INLET COWL ABOUT 2:00 POSITION (ALF) SIX INCHES AFT OF THE LE.  REPAIRED IN SHOP ON RR R13 469 AND REINSTALLED.
